MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
 
Event or Problem Description
It was reported to hamilton medical ag that: ¿vent began auto-triggering on patient and there was substantial patient volume loss.Patient bagged while flow sensor, filters, and disposable exhalation valve changed.When the attempt was made to pre-use check the vent after the flow sensor change, we were unable to perform a leak test or a flow sensor calibration test.The vent would not cycle through the tests as if it were frozen.Switched out ventilator, patient issue resolved and now stable on new ventilator.¿ a patient was involved and medical intervention (manual ventilation) was required.However, no adverse health consequences or injuries to the patient were reported.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
roxana elena huiet
via crusch 8
bonaduz 
MDR Report Key24727931
Report Number3001421318-2026-00170
Device Sequence Number18690090
Product Code CBK
UDI-Device Identifier07630002802208
UDI-Public(01)07630002802208(11)220922(240)159002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown